# SDR DXTA2020091404086

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 3,370 hours, 2,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Condition: Failed
- Location: Precooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT,  STARTED TO SMELL A LIGHT BURNING SMELL IT WAS FOLLOWED BY AN AMBER BLD AIR O TEMP R CAS MESAGE.  WE RAN THE CHECKLIST AND THE CAS MESSAGE WENT OUT.  THE SMELL WENT AWAY.  AFTER A FEW MINUTES THE BURNING SMELL RETURNED, SO WE JUST TURNED THE RIGHT BLEED VALVE OFF FOR THE REMAINDER OF THE FLIGHT AND THE SMELL WENT AWAY.  SIGN OFF.  REMOVED PRECOOLER PANEL TO THE PRECOOLER VALVE, INSPECTED VALVE AND ACTUATOR NO DEFECTS NOTED, ARIES DOWNLOAD SHOWED THE FAULT BUT CAN NOT TELL IF IT WAS THE VALVE OR TEMP SENSOR, CONTACTED AMCC AND THEY WOULD LIKE BOTH THE VALVE AND TEMP SENOR CHANGED 9-00 VALVE 1 TEMP SENSOR, AND SCREWS TEMP INSTALLED PRECOOLER VALVE PANEL AND CLOSED UP ACFT.  PERFORMED OPS CHECK OF RT BLEED AIR SYSTEM & VERIFIED PRECOOLER ACTUATOR MOVES.  REMOVED & REPLACED RT BLEED AIR TEMP SENSOR (TT004), IAW CE-680A MM 36-10-45.  OPS CHECKS GOOD.  REMOVED & REPLACED RT PRECOOLER TEMP CONTROL ACTUATOR, IAW CE-680A MM 36-10-35.  PERFORMED OPS CHECK, OPS CHECKS GOOD.  PERFORMED HIGH POWER ENGINE RUN WHILE MONITORING PRECOOLER TEMP IN THE CDMS & VERIFIED THAT THE PRECOOLER TEMP BEGAN TO DROP ONCE 250*C WAS REACHED.  NO BURNING SMELL WAS NOTED DURING ENGINE RUN.
